Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Which medicine is giving my grandmother allergy ?

gud day.my grandmother,67 yrs old has a heart ailment.our doctor prescribed her TRIMETAZIDINE DIHYDROCHLORIDE 20MG & LOSARTAN POTASSIUM 50MG.SHE ALSO HAS MEDICINES FOR TB SUCH AS PYRAZINAMIDE 500MG AND ETHAMBUTOL HYDROCLORIDE 400MG.SHES TAKING ALL OF THESE ORALLY IN THE MORNING.THE PROBLEM IS THAT SHES HAVING SKIN RASHES , ITCHINESS AND MOUTH SORES .WE DON T KNOW IN WHICH MEDICINE SHE S ALLERGIC .CAN YOU GIVE US ADVICE TO DETERMINE WHICH OF THESE MEDICINES SHE S ALLERGIC?THANKS
Asked On : Sat, 13 Aug 2011
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
hello,
most of the drugs you are taking are safe.
however the dose of these drugs need to be monitored and checked, as sometimes one drug can increase the blood levels of the other. this looks like the side effect of the drugs taken by your grandmother.
i would advise you to consult your doctor with all the prescription and complaints.
the dosage of the drugs may be changed or a better compliant drug may be used.
i hope i have answered your doubt.
take care
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor